Facebook Pixel
EmpowHER Guest
Q: 

Can you still get pregnant after Postinor 2?

By Anonymous March 27, 2013 - 1:26pm
 
Rate This

Hi I had intercouse with my bf 5 days after my period we use protection an after I took postinor 2 pills beacause I think precum got on my virginia I took one pill a few minutes after an the other 12 hours after that but I am spotting brown an I am getting lower back an belly pains is this normal? I don't want to get pregnant

Add a Comment661 Comments

EmpowHER Guest
Anonymous

hello please I and my gal hard unprotected sex on the third day of her ovulation and the next day I have her postinor 2 now 2days later she started bleeding like she is on her period for d past 2days now please I want to know is she pregnant did it work?

May 21, 2017 - 6:07pm
EmpowHER Guest
Anonymous

Hi
My problem is, anytime I take postinor 2 in few days time I bleed like the normal period. Those it mean that am pregnant or its not safe for me

May 19, 2017 - 9:39pm
EmpowHER Guest
Anonymous

plss help me I took postinor 2 both tablet an hour after unprotected sex and now am feeling some pains on my nipple but my period is next week are my pregnant am sacred.

May 15, 2017 - 11:50pm
HERWriter Guide (reply to Anonymous)

Hi Anon
Thank you for your post!
Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours and up to 90% effective if taken within 72 hours, so the risk is very small. It works by preventing ovulation and stopping a pregnancy from starting. It is not an abortion pill. It prevents a pregnancy, it does not end one. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell.

The more frequently they are taken, the more likely a woman is to have side effects and an irregular cycle. They should be taken only for emergencies, not used as a method of birth control.
Symptoms usually start 2-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. Some get many, or a few, or none. If a woman doesn’t get her next period within a week of it’s expected date, a pregnancy test may be necessary although the risk is very low. Periods can often be delayed or longer/shorter as a result of taking emergency contraception. They should get back to normal by the second cycle after.
Best,
Susan

May 19, 2017 - 6:36am
EmpowHER Guest
Anonymous

Hello please help me on this I take p2 after a week I had unprotected sex and I feel a little pain and I c a blood wot does DT mean

May 15, 2017 - 6:46am
HERWriter Guide (reply to Anonymous)

Hi Anon
Thank you for your post!
Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours and up to 90% effective if taken within 72 hours, so the risk is very small. It works by preventing ovulation and stopping a pregnancy from starting. It is not an abortion pill. It prevents a pregnancy, it does not end one. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell.

The more frequently they are taken, the more likely a woman is to have side effects and an irregular cycle. They should be taken only for emergencies, not used as a method of birth control.
Symptoms usually start 2-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. Some get many, or a few, or none. If a woman doesn’t get her next period within a week of it’s expected date, a pregnancy test may be necessary although the risk is very low. Periods can often be delayed or longer/shorter as a result of taking emergency contraception. They should get back to normal the next month.
Best,
Susan

May 15, 2017 - 1:16pm
EmpowHER Guest
Anonymous

Hello please help me on this I take p2 after a week I had unprotected sex and I feel a little pain and I c a blood wot does DT mean

May 15, 2017 - 6:46am
EmpowHER Guest
Anonymous

I had unprotected sex on 24th April and I saw my period for the month of April on 25th and it lasted till 29th which is normal.
I had unprotected sex again on the 1st of May, then on the 2nd of May I took Postinor 2 tablet, on the 8th of May I started seeing flow of blood, like I'm having another period.
I'm scared, my period is not yet due.
what could this be?

May 9, 2017 - 12:10am
EmpowHER Guest
Anonymous

Hello I am Monica,I had my period on the 3rd of April this year and then I had unprotected sex on the 25th of April the same year, then I took p2 us prescribed on it. I was supposed to have my next period on the 3rd off this month that was yesterday but I did not get it but I suddenly had pains in my abdomen like menstrual pains but my period is not coming since yesterday am scared now am I pregnat or is something happening to my healthy the pains usually go and come but my period never come am so scared now please help me.....

May 4, 2017 - 2:25am
Guide (reply to Anonymous)

Hello Monica,

Postinor 2 can cause your next period to be late.

If you do not have any bleeding within three weeks of taking the pill, test for pregnancy and call your gynecologist.

Regards,
Maryann

May 4, 2017 - 9:21am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags: